Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Existence of solutions in a population dynamics problem

Author: Gastón E. Hernández
Journal: Quart. Appl. Math. 43 (1986), 509-521
MSC: Primary 92A15; Secondary 35K57
DOI: https://doi.org/10.1090/qam/846161
MathSciNet review: 846161
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we show the existence of a solution for the Gurtin--MacCamy model in population dynamics with age dependence and diffusion. We also discuss the behavior of this solution.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 92A15, 35K57

Retrieve articles in all journals with MSC: 92A15, 35K57

Additional Information

DOI: https://doi.org/10.1090/qam/846161
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society